Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A quasi-Hopf algebra freeness theorem
HTML articles powered by AMS MathViewer

by Peter Schauenburg PDF
Proc. Amer. Math. Soc. 132 (2004), 965-972 Request permission

Abstract:

We prove the quasi-Hopf algebra version of the Nichols-Zoeller theorem: A finite dimensional quasi-Hopf algebra is free over any quasi-Hopf subalgebra.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30
  • Retrieve articles in all journals with MSC (2000): 16W30
Additional Information
  • Peter Schauenburg
  • Affiliation: Mathematisches Institut, Universität München, Theresienstr. 39, 80333 München, Germany
  • MR Author ID: 346687
  • Email: schauen@rz.mathematik.uni-muenchen.de
  • Received by editor(s): March 1, 2002
  • Received by editor(s) in revised form: November 24, 2002
  • Published electronically: July 7, 2003
  • Communicated by: Martin Lorenz
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 965-972
  • MSC (2000): Primary 16W30
  • DOI: https://doi.org/10.1090/S0002-9939-03-07181-8
  • MathSciNet review: 2045410